Continuous mappings of a certain family
Fundamenta Mathematicae (1955)
- Volume: 42, Issue: 1, page 203-206
- ISSN: 0016-2736
Access Full Article
topHow to cite
topde Groot, J.. "Continuous mappings of a certain family." Fundamenta Mathematicae 42.1 (1955): 203-206. <http://eudml.org/doc/213371>.
@article{deGroot1955,
author = {de Groot, J.},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {1},
pages = {203-206},
title = {Continuous mappings of a certain family},
url = {http://eudml.org/doc/213371},
volume = {42},
year = {1955},
}
TY - JOUR
AU - de Groot, J.
TI - Continuous mappings of a certain family
JO - Fundamenta Mathematicae
PY - 1955
VL - 42
IS - 1
SP - 203
EP - 206
LA - eng
KW - topology
UR - http://eudml.org/doc/213371
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.